MAUDE Adverse Event Report: B. BRAUN MEDICAL INC APEX¿; COMPOUNDER

B. BRAUN MEDICAL INC APEX¿; COMPOUNDER
Model Number 601224
Medical Device Problem Code Application Program Problem: Dose Calculation Error (1189)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As per user facility: customer reported they had added the new smoflipid to their scdm database earlier in the day but the compounder was not pumping the correct amount for the patient order.The compounder was pumping water instead of the smoflipid solution.No patient involvement.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).No logs or files were returned for evaluation.To determine a potential root cause a copy of the database or the patient file is required and therefore the event cannot be confirmed.This is likely an issue with the customer's setup of the database or how the patient file (.Pat) was generated.If additional pertinent information becomes available a follow-up report will be filed.

Brand Name
APEX¿
Common Device Name
COMPOUNDER
Manufacturer (Section D)
B. BRAUN MEDICAL INC
1601 wallace drive, suite 150
carrollton TX 75006 6690
MDR Report Key8955177
Report Number1641965-2019-00014
Device Sequence Number2088383
Product Code NEP
UDI-Device Identifier04046964801068
UDI-Public(01)04046964801068
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number601224
Device Catalogue Number601224
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/07/2019
Supplement Date Received by Manufacturer08/07/2019
Initial Report FDA Received Date09/03/2019
Supplement Report FDA Received Date10/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1